# SDR UHLA2013112500650

- Difficulty date: November 25, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 11,429 hours, 8,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON FWD FINGER DOUBLER BY FWD LATCH FWD CARGO DOOR FRAME.  R & R FWD FINGER DOUBLER FWD CARGO REF SRM 51-43-02.  MAJOR REPAIR.
